# SDR EIA2002060

- Difficulty date: May 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D*
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 5222457037
- Part serial: 8774
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SEEN COMING FROM THE NR HF RADIO PANEL, SMOKE STOPPED IMMEDIATELY WHEN RADIO WAS SWITCHED OFF.  FOUND RIGHT INBOARD LANDING LIGHT SWITCH BAD,  REPLACED SWITCH AND HF CONTROL PANEL PER MM.
